# SDR FDEA201002190467

- Difficulty date: February 19, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 61,544 hours, 12,984 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT LT WING FIXED L/E STA XORS 433 (BEHIND NR 3 SLAT).  EXISTING REPAIR AT L/E WING FIXED L/E STA XORS 433 (BEHIND NR3 SLAT), EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW SRM REPAIR SCHEME. REPAIR CARRIED OUT ON EXISTING REPAIR IAW EA NR 1-5710-  132361, TITLE: WINGS - LT WING EXISTING L/E SKIN REPAIR - REPAIR EO NR 1-5100- 7-5001A4 PART 1, TITLE: STRUCTURES - REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 109.
